Volume 48, Issue 5 (September 2003)

    Two Fatal Cases Involving Concurrent Use of Methamphetamine and Morphine

    (Received 26 April 2003; accepted 13 April 2003)

    Published Online: September

    CODEN: JFSOAD

      Format Pages Price  
    PDF 3 $25   ADD TO CART


    Abstract

    We report on two cases of simultaneous administration of methamphetamine (MAP) and morphine (MOR) with hyperthermia. The blood levels of MAP and MOR were toxic and putatively lethal, respectively, although hyperthermia is a known cause of intoxication due to MAP rather than MOR. In Japan, MAP is the most predominant cause of drug intoxication. The presented cases suggest that MOR may exert synergistic effect on hyperthermia due to the MAP intoxication, together with experimental findings.


    Stock #: JFS2002293

    ISSN: 0022-1198

    DOI: 10.1520/JFS2002293

    ASTM International
    is a member of CrossRef.

    Author
    Title Two Fatal Cases Involving Concurrent Use of Methamphetamine and Morphine
    Symposium , 0000-00-00
    Committee E30